Aa
A
A
Close
Avatar universal
White coated tongue and dry mouth for 6 months
has anyone here has had a white coated tongue for 6 months i,m on treatment for a white coated tongue now for 6 months,well for 2 months then i stopped for awile becuase it cleared up abit but then started again as it came back,i still have it and very dry month and white stuff in the back of my throat,sometimes really stringy.i tested hiv negative at 5 months,although i had all the symptoms of hiv rapid wieght lose extreame night sweats rash etc.i have HSV-2 is it possible that valtrex will make it worst?as it seemed to be clearing up then i started valtrex again and now seems even worst..is my hiv test conclusive?i have swollen nodes in back of my neck which haven,t went away since 6 months as well.any adive please
Cancel
2 Answers
Page 1 of 1
Avatar universal
A negative result at 5 months is 99.9% conclusive...I would say 100%...but there is no way of knowing that. I'm pretty sure you do not fall in that .1% Common symptoms of HSV-2 along with lesions are swollen glands, headache, muscle ache, and fever. Put the idea of HIV aside for a minute and think about this:

Could your weight loss be due to the fact that you may be eating less because your mouth is dry and it may be painful/uncomfortable to swallow...or maybe you have been eating less because of anxiety?

Night sweats are due to fever breaking in the middle of the night (fever from HSV-2)...could this be the reason for your night sweats?

Are you constantly checking the node to see if it is still enlarged? I have the same problem...stop touching it...it should go down in about 6 weeks...if it gets bigger after 6 weeks talk to your doctor...if it gets smaller but still hasn't disappeared wait another 6 weeks.

My point is you can take all of these symptoms, put them together, and convince yourself that you have HIV...but you don't...the test said so.

Don't worry...move on with your life!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
you know changing your user name from gettingmymessages to uniden is down right rude, really makes you lose any credibility to your story.
you keep changing names, seems like your fishing for a different answer.
if people begin to ignore you and your questions, its because they feel deceived.......
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV Prevention Community Resources